# SDR R61A2019111921272

- Difficulty date: November 2, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 15C0003007
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***DENT FOUND ON ENG. #1 ACOUSTIC PANEL, 6 O'CLOCK POSITION 17.25" AFT OF LIP SKIN. REPAIRED PANEL IAW ETD2019-170-154714.***AIRCRAFT REMAINS IN HEAVY CHECK***
